# SDR FDEA202406131019

- Difficulty date: June 13, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 38,134 hours, 21,345 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Seat Track
- Part number: A53278424206
- Condition: None
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REPAIR ASSESSMENT : EXISTING SLPIECE REPAIR FOUND ON MDCC SEAT TRACK BTW   FR58 ~ 61, Y953 COMPLIED WITH ATTACHMENT B OF EO: E6-5100-7-5000 D7 PT1, TITLE: STRUCTURES - REPAIR   CATALOG - A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707,   INSPECTION OF EXISTING SPLICE REPAIR ON MDCC SEAT TRACK BTW FR58~61, Y953 WAS   EVALUATED AND DETERMINED IT TO BE CURRENT WITH FAA APPROVED DATA: A300-600F SRM53-  10-16-201, PARA4, PAGE203~206, FIG201. THE REPAIR IS CATEGORY A AND CLASSIFIED AS MAJOR   PER GMM 6-2-100.  "MAJOR REPAIR"
